Sudapro Head Cold 200mg/30mg Tablets 12 Pack


Price:
Sale price€6,55

Description

Sudapro Head Cold Tablets are used to relive nasal congestion and the symptoms of colds including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other pseudoephedrine or ibuprofen products.
Dosage
Adults and adolescents 15 years and over: Take one tablet every 6 hours. For more severe symptoms, take two tablets every 6 hours. Do not exceed 6 capsules in any 24-hour period.

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed